MathSciNet Relay Station
MathSciNet bibliographic data
MR2465663 (2009m:46054) 46E40 (46B04 46E15 47B38)
Jiménez-Vargas, A.; Villegas-Vallecillos, Moisés Linear isometries between spaces of vector-valued Lipschitz functions. Proc. Amer. Math. Soc. 137 (2009), no. 4, 1381–1388.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement